International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 4, Pages 283-288
Dynamics of a certain sequence of powers
1Department of Mathematics, Bowie State University, Bowie 20715, Maryland, USA
2Department of Computer Science, Bowie State University, Bowie 20715, Maryland, USA
Received 14 September 1998; Revised 15 January 1999
Copyright © 2000 Roman Sznajder and Kanchan Basnyat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For any nonzero complex number we define a sequence
. We attempt to describe the set of
these for which the sequence
is convergent. While it is almost
impossible to characterize this convergence set in the complex
plane , we achieved it for positive reals.
We also discussed some connection to the Euler's functional